Date of Graduation
Bachelor of Science Education
Rehabilitation, Human Resources and Communication Disorders
Hunter, Amy M
Committee Member/Second Reader
Aslin, Larry W..
The purpose of this study was to determine whether the chemotherapy drug Cisplatin causes hearing loss significant enough to affect attention. Three groups of participants, all of which will have taken the drug Cisplatin, was sought to participate in this study. Fifteen was elementary, fifteen middle schools aged, and fifteen high school aged. There will be no control for sex or ethnicity. A questionnaire survey will be used to collect the data. The survey was made available through pencil and paper and/or online. Physicians who work with this clinical population was asked to make the survey available to the patients and their family. In addition, the survey was made available through cancer support group links. Analysis was performed in a descriptive manner.
Smith, S. (2012). Chemotherapy Induced Hearing Loss and the Effects It Has on Learning. Rehabilitation, Human Resources and Communication Disorders Undergraduate Honors Theses Retrieved from https://scholarworks.uark.edu/rhrcuht/7